Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and cough while on Losartan, Flomax and Lipitor?

Should an 84 year old man be taking all of these medications at the same time? Bydureon 2mg, Plavix 75mg, Losartan Potassium , Flomax .04, Metformin HCL 1000mg, Exelon 4.5 mg capsule, and Lipitor? He is having a lot of dizzy spells,dry coughing, confusion, memory loss, agitation, back pain, diarrhea, joint pain, and many other things. He lives alone and has no one there with him when he has dizzy spells. He still drives but shouldn t!!! He is my boss and I am worried about him! He is a retired lawyer but he insists on going to the office each day because he has a lot of real estate to manage. Thank you, Kelly
Mon, 25 Jun 2018
Report Abuse
Oncologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As you sad hi is under a lot of medication,in my opinion those symptom's are cos of his health issue.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my doctor change my losartan to night time Since than I have had muscle aches I also take Lipitor at night that ive been on for years for 2 months...